# SDR ASAA2018010523093

- Difficulty date: January 5, 2018
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 16,400 hours, 5,417 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FMC FAILED. COMPLIED WITH QRH. LEFT FMC RESTORED. TWO MINUTES LATER, LEFT FMC FAILED AGAIN. COMPLIED WITH QRH. ALTHOUGH LEFT FMC RESTORED, CONTINUED WITH SINGLE FMC OPS. ACFT GROUNDED.  PERFORMED A BITE TEST IAW FIM 34-61 TASK 801. FOUND PGM FAULT AND PERFORMED TASK 807. GROUND VERIFICATION SUCCESSFUL. GOOD FOR SERVICE.
